# SDR PNSA011108

- Difficulty date: November 19, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N695PA
- Make and model: Saab 340B
- Aircraft serial: 340B310
- Aircraft time: 12,975 hours, 11,698 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING CLIMB COPILOTS EADI WENT BLANK, MAINTENANCE CONTACTED AND AIRCRAFT RETURNED TO ANC.  ON LANDING EADI STARTED WORKING NORMAL.  MAINTENANCE SWAPPED AHARS COMPUTERS AND PERFORMED INITIAL BOX PROGRAMMING PER AMM.  SUSPECT COLD WEATHER.
